# SDR UPS202862

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Condition: Corroded
- Location: Bs  855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON THE EXPANSION JOINT (LINK) AT STATION 855 TO 820, RBL 45.  MAINTENANCE REMOVED AND REPLACED EXPANSION LINK PER SRM 51-10-1.
